Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Leung, Chi-Son

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:30
Abstract pages:147
Full texts:87

http://www.mathnet.ru/eng/person116105
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1961
1. Ch.-S. Leung, “Об условных марковских процессах”, Sibirsk. Mat. Zh., 2:5 (1961),  694–707  mathnet
2. Leung Chi-son, “Invariability of the Strong Markov Property in the Transformations of Dynkin”, Teor. Veroyatnost. i Primenen., 6:2 (1961),  228–231  mathnet; Theory Probab. Appl., 6:2 (1961), 209–211
1960
3. C. S. Leung, “On Conditional Markov Processes”, Teor. Veroyatnost. i Primenen., 5:2 (1960),  227–228  mathnet; Theory Probab. Appl., 5:2 (1960), 208–209
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022